# SDR DALA2019060303382

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 72,846 hours, 24,012 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE WHILE AT 350 IN CRUISE, RT ENG BLEED VALVE CAUTION AND R BLEED AND R PACK SHUT DOWN. CYCLING VIA QRH FAILED TO FIX. SHORTLY AFTER THE SAME HAPPENED TO L ENG BLD VALVE AND PACK. DECLARED EMERGENCY AND DESCENDED TO 10K AND LANDED.   T/S PER FIM REPLACED (R) ENG 450 TEMP SENSOR, FAV TEMP SENSOR. REPLACED (L) ENG REV FLOW CONTROLLER AND HP CONTROLLER RAN ENGS OK FOR SVC.
